# SDR CALA2024051301463

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N61887
- Make and model: Boeing 737924ER
- Aircraft serial: 42192
- Aircraft time: 28,431 hours, 10,375 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT WET AREA FLOOR BEAM. HAS POSSIBLE CORR OSION STA 986.5 LBL 12. (REF. AAR NR 100010373) REPAIRED FLOOR BEAM STA 986.5 LB 12 ALL WORK DONE IAW SRM 51-10-02, 53-70-51-1A-1,53-70-51-26-6, AMM 20-60-07-913-801 , SOPM 20-10-03, SRM 51-21-01, SOPM 20-41-02, SRM 51-21-05 AND S OPM 20-30-03, SRM 51-40-02.
